Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013, Article ID 364705, 7 pages
http://dx.doi.org/10.1155/2013/364705
Research Article

Bayesian and Non-Bayesian Inference for Survival Data Using Generalised Exponential Distribution

Department of Biostatistics, School of Public Health, University of Ghana, Legon Accra, Ghana

Received 29 April 2013; Revised 5 August 2013; Accepted 8 August 2013

Academic Editor: Zhidong Bai

Copyright © 2013 Chris Bambey Guure and Samuel Bosomprah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Fagerström, P. Jagers, P. Schuster, and E. Szathmary, “Biologists put on mathematical glasses,” Science, vol. 274, no. 5295, pp. 2039–2040, 1996. View at Publisher · View at Google Scholar · View at Scopus
  2. E. Limpert, W. A. Stahel, and M. Abbt, “Log-normal distributions across the sciences: keys and clues,” BioScience, vol. 51, no. 5, pp. 341–352, 2001. View at Google Scholar · View at Scopus
  3. R. D. Gupta and D. Kundu, “Generalized exponential distributions,” Australian & New Zealand Journal of Statistics, vol. 41, no. 2, pp. 173–188, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Z. Raqab, “Inferences for generalized exponential distribution based on record statistics,” Journal of Statistical Planning and Inference, vol. 104, no. 2, pp. 339–350, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Z. Raqab and M. Ahsanullah, “Estimation of the location and scale parameters of generalized exponential distribution based on order statistics,” Journal of Statistical Computation and Simulation, vol. 69, no. 2, pp. 109–123, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Zheng, “On the Fisher information matrix in type II censored data from the exponentiated exponential family,” Biometrical Journal, vol. 44, no. 3, pp. 353–357, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Kundu and R. D. Gupta, “Generalized exponential distribution: Bayesian estimations,” Computational Statistics & Data Analysis, vol. 52, no. 4, pp. 1873–1883, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. D. Gupta and D. Kundu, “Generalized exponential distribution: different method of estimations,” Journal of Statistical Computation and Simulation, vol. 69, no. 4, pp. 315–337, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. K. Sinha, “Bayes estimation of the reliability function and hazard rate of a weibull failure time distribution,” Trabajos de Estadistica, vol. 1, no. 2, pp. 47–56, 1986. View at Publisher · View at Google Scholar · View at Scopus
  10. A. A. Abdel-Wahid and A. Winterbottom, “Approximate Bayesian estimates for the Weibull reliability function and hazard rate from censored data,” Journal of Statistical Planning and Inference, vol. 16, no. 3, pp. 277–283, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. B. Guure and N. A. Ibrahim, “Bayesian analysis of the survival function and failure rate of Weibull distribution with censored data,” Mathematical Problems in Engineering, vol. 2012, Article ID 329489, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. R. Huang and S. J. Wu, “Bayesian estimation and prediction for Weibull model with progressive censoring,” Journal of Statistical Computation and Simulation, vol. 82, no. 11, pp. 1607–1620, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. B. Guure, N. A. Ibrahim, and M. Bakri Adam, “Bayesian inference of the Weibull model based on interval-censored survival data,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 849520, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Zellner, “Bayesian estimation and prediction using asymmetric loss functions,” Journal of the American Statistical Association, vol. 81, no. 394, pp. 446–451, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. B. Guure, N. A. Ibrahim, M. B. Adam, S. Bosomprah, and A. O. M. Ahmed, “Bayesian parameter and reliability estimate of Weibull failure time distribution,” Bulletin of the Malaysian Mathematical Sciences Society. In press.
  16. F. M. Al-Aboud, “Bayesian estimations for the extreme value distribution using progressive censored data and asymmetric loss,” International Mathematical Forum, vol. 4, no. 33–36, pp. 1603–1622, 2009. View at Google Scholar · View at MathSciNet
  17. F. M. Al-Athari, “Parameter estimation for the double-pareto distribution,” Journal of Mathematics and Statistics, vol. 7, no. 4, pp. 289–294, 2011. View at Google Scholar
  18. B. N. Pandey, N. Dwividi, and B. Pulastya, “Comparison between Bayesian and maximum likelihood estimation of the scale parameter in weibull distribution with known shape under linex loss function,” Journal of Scientometric Research, vol. 55, pp. 163–172, 2011. View at Google Scholar
  19. D. V. Lindley, “Approximate Bayesian methods,” Trabajos Estadist, vol. 31, pp. 223–245, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. F. Lawless, Statistical Models and Methods for Lifetime Data, Wiley, New York, NY, USA, 2003. View at MathSciNet
  21. T. Bjerkedal, “Acquisition of resistance in Guinea pigs infected with different doses of virulent tubercle bacilli,” American Journal of Epidemiology, vol. 72, no. 1, pp. 130–148, 1960. View at Google Scholar · View at Scopus
  22. S. J. Press and J. M. Tanur, The Subjectivity of Scientists and the Bayesian Approach, Wiley, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  23. R. Calabria and G. Pulcini, “Point estimation under asymmetric loss functions for left-truncated exponential samples,” Communications in Statistics, vol. 25, no. 3, pp. 585–600, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet